# SDR QXEA0200812

- Difficulty date: May 8, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 9,841 hours, 13,860 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Scratched
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MULTIPLE SCRATCHES IN THE LOWER SPAR CAP AND ON THE FORWARD EDGE OF WING SKINS.  RT WING LOWER FRONT SPAR CAP BETWEEN FUSELAGE AND NACELLE ADJACENT TO AFT EDGE OF LEADING EDGE.  REPAIRED IAW DHC-8 SRM 51-40-11 AND RD 8-57-1150.
